ITEM METADATA RECORD
Title: Collinearity in generalized linear regression
Authors: Lesaffre, Emmanuel ×
Marx, BD #
Issue Date: 1993
Publisher: Marcel Dekker
Series Title: Communications in Statistics: Theory and Methods vol:22 issue:7 pages:1933-1952
ISSN: 0361-0926
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science